Alert archive / Puerto Rico / Flash Flood Warnings in 2008

Flash Flood Warning 38, NWS JSJ

September 3, 2008

NWS JSJ issued this flash flood warning at Sep 3, 2008, 3:20 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2008, 3:20 PM CDT (20:20 UTC)
Expired
Sep 3, 2008, 6:15 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 032020
FFWSJU
PRC029-037-053-085-089-103-119-032315-
/O.NEW.TJSJ.FF.W.0038.080903T2020Z-080903T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
420 PM AST WED SEP 3 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     LAS PIEDRAS
     LUQUILLO
     NAGUABO
     CEIBA
     CANOVANAS
     FAJARDO
     RIO GRANDE

* UNTIL 715 PM AST

* AT 406 PM AST...DOPPLER WEATHER RADAR INDICATED AN AREA OF VERY 
HEAVY RAINFALL AFFECTING SECTIONS OF NORTHEASTERN PUERTO RICO. IN 
ADDITION...U.S.G.S. RIVER GAGES ALONG THE RIO ESPIRITU...RIO MAMEYES 
AND RIO FAJARDO HAD ALL EXCEEDED FLOOD STAGE AND WERE CONTINUING TO 
RISE. MODERATE TO SERIOUS FLASH FLOODING CAN BE EXPECTED WITH THE 
ANTICIPATED ADDITIONAL RAINFALL ACROSS THIS AREA THROUGH 715 PM AST.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1838 6568 1825 6570 1824 6588 1843 6587

$$

SR/AAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 11:58 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Sep 3, 11:58 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1258 PM AST WED SEP 3 2008

.UPDATE...AREAS OF HEAVY RAINFALL...GUSTY WINDS AND LOCALIZED
FLOODING...ASSOCIATED WITH THE OUTER BANDS OF TROPICAL STORM HANNA...HAVE
BEEN AFFECTING LARGE SECTIONS OF PUERTO RICO AND THE
US VI THIS MORNING. IN ADDITION...REPORTS OF WATERSPOUTS HAVE BEEN
RECEIVED OVER THE LOCAL COASTAL WATERS. DUE TO THE EXPECTED SLOW
MOVEMENT OF TROPICAL STORM HANNA OVER THE NEXT 24 HOURS...WENT
AHEAD AND UPDATED THE FORECAST TO INCREASE THE POPS...WINDS AND
WEATHER ACROSS THE LOCAL ISLANDS THROUGH THURSDAY AFTERNOON. IN
ADDITION...EXTENDED THE FLASH FLOOD WATCH UNTIL 10 PM AST FOR ALL
OF PUERTO RICO AND THE US VI...ISSUED A WIND ADVISORY FOR AREAS
ABOVE 500 FEET ACROSS PUERTO RICO AND THE US VI THROUGH 10 PM AST...AND
CONTINUED THE MARINE WEATHER STATEMENT FOR ALL THE LOCAL WATERS
THROUGH 10 PM AST. IN ADDITION...SEVERAL RIVERS AND SMALL STREAMS REMAIN
FLOODED AT THIS TIME...AND RESIDENTS AND MEDIA ARE ENCOURAGED TO
MONITOR ALL THE LOCAL PRODUCTS ISSUED BY THE NATIONAL WEATHER
SERVICE IN SAN JUAN AS RAPIDLY CHANGING WEATHER CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS.

&&

.AVIATION...MVFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS ALL THE
LOCAL TAF SITES THROUGH 00Z. BRIEF PERIODS OF IFR CONDITIONS IN A
PASSING TSRA CAN ALSO BE EXPECTED...WITH IMPROVING CONDITIONS
EXPECTED OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 701 AM AST WED SEP 3 2008/

SYNOPSIS...AT 5 AM AST...TROPICAL STORM HANNA HAS BEEN NEARLY
STATIONARY DURING THE PAST FEW HOURS AND CURRENTLY LOCATED NEAR
LATITUDE 20.2 NORTH AND LONGITUDE 72.2 WEST. TROPICAL STORM IKE
WAS LOCATED NEAR LATITUDE 20.6 NORTH AND LONGITUDE 49.6
WEST...TRACKING WEST NORTHWEST NEAR 15 KNOTS. A GENERALLY
SOUTHERLY FLOW WILL BE OBSERVED ACROSS THE LOCAL REGION BETWEEN
THESE TWO SYSTEMS THROUGH EARLY FRIDAY.

DISCUSSION...AN OUTER BAND OF TROPICAL STORM HANNA MOVE FROM THE
PASSAGE EAST OVER THE WESTERN HALF OF PUERTO RICO...GENERATING
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA. SHOWERS THAT
HAVE OCCURRED FOR THE PAST FEW DAYS HAVE SATURATED THE SOILS
ACROSS THE ISLAND INCREASING THE POTENTIAL FOR FLASH FLOODING.
THEREFORE A FLASH FLOOD WATCH WAS ISSUED FOR THE ISLAND OF ENTIRE
ISLAND OF PUERTO RICO THROUGH 400 PM. IN THE PAST 3 HOURS RAINFALL
ACCUMULATIONS WERE BETWEEN 1 TO 3 INCHES MAINLY ACROSS THE WESTERN
HALF THE ISLAND. IN THE PAST HOUR...ANOTHER AREA OF HEAVY SHOWERS
DEVELOPED OVER THE EASTERN PORTIONS OF THE ISLAND.

MODELS CONTINUE TO SUGGEST THE WESTERLY MOVEMENT OF HANNA LATER
TODAY AND TONIGHT BUT THE MOISTURE ASSOCIATED TO THIS SYSTEM WILL
SLOWLY MOVE OUT AREA. AT THE MOMENT THE TROPICAL STORM IKE IS
MOVING WEST NORTHWEST BUT MODELS ARE SUGGESTING A SLIGHT TURN TO
THE SOUTH IN THE NEXT 24 TO 36 HOURS...POSITIONING THE SYSTEM AT
ABOUT 300 MILES TO THE NORTH OF PUERTO RICO ON SATURDAY.

AVIATION...THE OUTER RAIN BANDS FROM TROPICAL STORM HANNA WILL
CONTINUE TO AFFECT THE LOCAL FLYING AREA DURING THE DAY. THE
HEAVIEST CONVECTION...WITH CLOUD TOPS OVER 50K FEET ARE OVER
SOUTHWESTERN PUERTO RICO AND THE COASTAL WATERS OF THE SOUTHERN MONA
PASSAGE. ALL TAF SITES CAN EXPECT MOMENTARY IFR CONDITIONS NEXT 18
HOURS...WITH FREQUENT LIGHTNING EXPECTED OVER THE SOUTHERN HALF OF
THE ISLAND AND WATERS WEST AND SOUTH OF PUERTO RICO.

MARINE...OUTER BANDS OF TROPICAL STORM HANNA CONTINUE TO AFFECT
ALL LOCAL WATERS...MAINLY THE MONA PASSAGE. STRONG WINDS
ASSOCIATED TO HANNA IS GENERATING CHOPPY SEAS ACROSS THE WEST
CARIBBEAN AND WEST ATLANTIC WATERS. MODELS CONTINUE TO SUGGEST THE
DEVELOPMENT OF HANNA...THEREFORE INTRODUCE A SIGNIFICANT INCREASE
ON SEA HEIGHTS OVER THE WESTERN WATERS. THIS FORECAST IS BASED OF THE
FETCH THAT HANNA SHOULD DEVELOP OVER WATERS NORTH OF THE
HISPANIOLA. ALSO NE SWELLS ASSOCIATED IKE COULD REACHING THE LOCAL
WATERS BETWEEN LATE THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  90  80  92  80 /  80  50  20  20
STT  88  79  88  79 /  60  40  40  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLOOD WATCH UNTIL 10 PM AST THIS EVENING FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

     WIND ADVISORY UNTIL 10 PM AST THIS EVENING FOR CENTRAL INTERIOR-
     EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-
     NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.

VI...FLOOD WATCH UNTIL 10 PM AST THIS EVENING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

     WIND ADVISORY UNTIL 10 PM AST THIS EVENING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

04/70/
Hazardous weather outlook, Sep 3, 6:11 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
711 AM AST WED SEP 3 2008

AMZ710>750-PRZ001>013-041115-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
711 AM AST WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

OUTER RAIN BANDS FROM TROPICAL STORM HANNA...LOCATED OVER THE
NORTH COAST OF HAITI...WILL BE AFFECTING THE AREA THROUGHOUT THE
DAY. SOILS ARE SATURATED THROUGHOUT MOST OF THE
ISLAND...ANY ADDITIONAL HEAVY RAINS MAY PRODUCE AREAS OF FLASH
FLOODING AND MUDSLIDES. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4
PM AST FOR THE ENTIRE ISLAND OF PUERTO RICO. MUDSLIDES WILL BE
POSSIBLE IN AREAS OF STEEP AND SATURATED TERRAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ720-730-VIZ001-002-041115-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
711 AM AST WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THE OUTER BANDS OF TROPICAL STORM HANNA WILL CONTINUE TO BRING
PERIODS OF MODERATE RAINFALL...CAPABLE OF PRODUCING MINOR FLOODING OF
SMALL STREAMS AND CREEKS ALONG WITH PONDING OF WATER ON ROADWAYS
THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 3, 11:59 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1259 PM AST WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            VEGA ALTA               18.42N 66.32W
09/03/2008                   VEGA ALTA          PR   EMERGENCY MNGR

            RIVER CIBUCO WAS REPORTED FLOODING ROAD 620.

&&

RMOJICA
Special weather statement, Sep 3, 12:51 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
151 PM AST WED SEP 3 2008

PRZ001>013-031900-
ALL OF PUERTO RICO INCLUDING CULEBRA AND VIEQUES-
151 PM AST WED SEP 3 2008

...STRONG THUNDERSTORMS WITH GUSTY WINDS AND POSSIBLE TORNADOES TO
   AFFECT PUERTO RICO THROUGHOUT THE AFTERNOON...

SPIRAL RAINBANDS ASSOCIATED WITH TROPICAL STORM HANNA WILL CONTINUE
TO AFFECT THE LOCAL ISLANDS THROUGHOUT THE AFTERNOON AND EARLY
EVENING HOURS. STRONG WINDS IN THE LOW AND MID LEVEL OF THE
ATMOSPHERE ARE INDUCING INTENSE SQUALLS AND THUNDERSTORMS WITHIN
THESE BANDS...THAT ARE RACING NORTHWARD NEAR 30 MPH. STRONG GUSTY
WINDS OF 35 TO 50 MPH...AND A FEW POSSIBLE WATERSPOUTS AND TORNADOES
SHOULD BE EXPECTED ACROSS THE AREA THIS AFTERNOON ASSOCIATED WITH
THIS WEATHER. THE STRONGEST WINDS AND HIGHEST POTENTIAL FOR
WATERSPOUTS AND TORNADOES WILL BE ALL THE SOUTHERN COASTS OF THE
ISLANDS AS THESE RAINBANDS MOVE ASHORE FROM THE CARIBBEAN WATERS.

SS
Special weather statement, Sep 3, 1:15 PM CDT, 2 hours 5 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
151 PM AST MIERCOLES 3 DE SEPTIEMBRE DE 2008

PRZ001>013-031900-
TODO PUERTO RICO INCLUYENDO A CULEBRA Y VIEQUES-
151 PM AST MIERCOLES 3 DE SEPTIEMBRE DE 2008

...TRONADAS FUERTES CON RAFAGAS DE VIENTO Y POSIBLES TORNADOS
AFECTARAN A PUERTO RICO DURANTE LA TARDE...

BANDAS ESPIRALES DE LLUVIA ASOCIADAS CON LA TORMENTA TROPICAL HANNA
CONTINUARAN AFECTANDO LAS ISLAS LOCALES DURANTE LA TARDE Y TEMPRANO
EN LAS HORAS DEL ANOCHECER. LOS VIENTOS FUERTES EN LOS NIVELES DE
BAJOS A INTERMEDIOS DE LA ATMOSFERA ESTAN INDUCIENDO TURBONADAS
INTENSAS Y TRONADAS DENTRO DE ESTAS BANDAS...QUE SE ESTAN MOVIENDO
RAPIDAMENTE HACIA EL NORTE A CERCA DE 30 MPH. VIENTOS FUERTES EN
RAFAGAS DE 35 A 50 MPH...Y ALGUNAS POSIBLES TROMBAS MARINAS Y
TRONADOS SE DEBEN ESPERAR A TRAVES DEL AREA ESTA TARDE ASOCIADOS CON
ESTE MAL TIEMPO. LOS VIENTOS MAS FUERTES Y EL POTENCIAL MAYOR PARA
TROMBAS MARINAS Y TORNADOS ESTARA EN TODA LA COSTA SUR DE LAS ISLAS
A MEDIDA QUE ESTAS BANDAS DE LLUVIA SE MUEVEN SOBRE LA COSTA DESDE
LAS AGUAS DEL CARIBE.
Local storm report, Sep 3, 3:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
405 PM AST WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND GST     COMERIO                 18.22N 66.22W
09/03/2008  M45 MPH          COMERIO            PR   BROADCAST MEDIA

            DOWNED POWER LINES WERE REPORTED IN COMERIO MUNICIPALITY.

&&

RMOJICA
Local storm report, Sep 3, 3:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
414 PM AST WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HIGH SURF        PONCE                   17.99N 66.61W
09/03/2008                   PONCE              PR   BROADCAST MEDIA

            A PIER PILING WAS REPORTED DAMAGED AT THE PONCE NAUTICAL
            CLUB PIER.

&&

RMOJICA
Local storm report, Sep 3, 3:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
420 PM AST WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            ANASCO                  18.29N 67.14W
09/03/2008                   ANASCO             PR   EMERGENCY MNGR

            SIX HOMES WERE REPORTED FLOODED IN BARRIO ESPINO.

&&
25 PEOPLE WERE EVACUATED.

RMOJICA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:06 PM CDTMarine Weather StatementJSJ6 hr
Sep 2, 10:00 PM CDTSpecial Marine WarningJSJ105 min
Sep 2, 10:23 PM CDTAreal Flood AdvisoryJSJ2 hr
Sep 2, 11:41 PM CDTSpecial Marine WarningJSJ2 hr
Sep 3, 12:31 AM CDTFlood WatchJSJ28 hr
Sep 3, 1:31 AM CDTAreal Flood AdvisoryJSJ119 min
Sep 3, 1:38 AM CDTMarine Weather StatementJSJ8 hr
Sep 3, 4:25 AM CDTFlash Flood WarningJSJ110 min
Sep 3, 5:17 AM CDTAreal Flood AdvisoryJSJ118 min
Sep 3, 6:20 AM CDTFlash Flood WarningJSJ115 min
Sep 3, 6:55 AM CDTAreal Flood AdvisoryJSJ3 hr
Sep 3, 7:20 AM CDTAreal Flood AdvisoryJSJ2 hr
Sep 3, 7:26 AM CDTFlash Flood WarningJSJ4 hr
Sep 3, 7:38 AM CDTAreal Flood AdvisoryJSJ12 hr
Sep 3, 8:16 AM CDTAreal Flood WarningJSJ14 hr
Sep 3, 8:36 AM CDTAreal Flood AdvisoryJSJ3 hr
Sep 3, 8:50 AM CDTFlash Flood WarningJSJ4 hr
Sep 3, 9:24 AM CDTSpecial Marine WarningJSJ111 min
Sep 3, 9:44 AM CDTAreal Flood AdvisoryJSJ3 hr
Sep 3, 9:47 AM CDTSpecial Marine WarningJSJ118 min
Sep 3, 9:52 AM CDTAreal Flood WarningJSJ15 hr
Sep 3, 9:53 AM CDTAreal Flood AdvisoryJSJ2 hr
Sep 3, 10:29 AM CDTAreal Flood WarningJSJ3 hr
Sep 3, 10:50 AM CDTSpecial Marine WarningJSJ115 min
Sep 3, 10:54 AM CDTMarine Weather StatementJSJ10 hr
Sep 3, 11:14 AM CDTAreal Flood WarningJSJ3 hr
Sep 3, 11:51 AM CDTAreal Flood AdvisoryJSJ7 hr
Sep 3, 11:53 AM CDTSpecial Marine WarningJSJ52 min
Sep 3, 12:03 PM CDTSpecial Marine WarningJSJ117 min
Sep 3, 12:05 PM CDTAreal Flood AdvisoryJSJ7 hr
Sep 3, 12:10 PM CDTSpecial Marine WarningJSJ110 min
Sep 3, 12:13 PM CDTSevere Thunderstorm WarningJSJ32 min
Sep 3, 12:23 PM CDTAreal Flood AdvisoryJSJ8 hr
Sep 3, 12:40 PM CDTAreal Flood WarningJSJ6 hr
Sep 3, 1:27 PM CDTWind AdvisoryJSJ8 hr
Sep 3, 1:39 PM CDTFlash Flood WarningJSJ7 hr
Sep 3, 1:42 PM CDTAreal Flood WarningJSJ12 hr
Sep 3, 2:13 PM CDTAreal Flood WarningJSJ5 hr
Sep 3, 2:31 PM CDTSpecial Marine WarningJSJ119 min
Sep 3, 3:44 PM CDTAreal Flood WarningJSJ4 hr
Sep 3, 4:17 PM CDTAreal Flood WarningJSJ5 hr
Sep 3, 4:35 PM CDTSpecial Marine WarningJSJ115 min
Sep 3, 4:39 PM CDTHigh Surf AdvisoryJSJ16 hr
Sep 3, 5:50 PM CDTFlash Flood WarningJSJ6 hr
Sep 3, 6:26 PM CDTSpecial Marine WarningJSJ2 hr
Sep 3, 6:39 PM CDTAreal Flood WarningJSJ16 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.